MAUDE Adverse Event Report: CAREFUSION, INC BD SURGIPHOR¿ STERILE WOUND IRRIGATION SYSTEM; SUGIPHOR

CAREFUSION, INC BD SURGIPHOR¿ STERILE WOUND IRRIGATION SYSTEM; SUGIPHOR
Model Number 910100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Customer stated that a couple patients got an infection after using surgiphor.Spine doctor was operating on the patient and is not known to have infections according to the customer and she states that the patient got an infection and the only thing changed was the addition of surgiphor.
 
Additional Manufacturer Narrative
(b)(4) initial mdr.A follow up will be submitted if additional information becomes available.H3 : no photos or samples are available.
 
Additional Manufacturer Narrative
Pr (b)(4) supplemental mdr.No photos or samples were received by our quality team for evaluation.Therefore, the reported failure could not be confirmed.A device history record review found no non-conformances associated with this issue during production of this batch.The sterilization records were reviewed, and no abnormalities were observed.Based on the quality team's investigation, the root cause of this incident cannot be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.--- section d.2b procode: fqh (lavage, jet) and fro (dressing, wound, drug) h3 other text : see narrative below.
 
Event or Problem Description
Customer stated that patient got an infection after using surgiphor.Spine doctor was operating on the patient and is not known to have infections according to the customer and she states that the patient got an infection and the only thing changed was the addition of surgiphor.

Brand Name
BD SURGIPHOR¿ STERILE WOUND IRRIGATION SYSTEM
Common Device Name
SUGIPHOR
Manufacturer (Section D)
CAREFUSION, INC
75 north fairway drive
vernon hills IL 60061
Manufacturer (Section G)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
Manufacturer Contact
anna wehrheim
75 north fairway drive
vernon hills, IL 60061
8015652341
MDR Report Key17312844
Report Number1423507-2023-00093
Device Sequence Number7157941
Product Code FQH
UDI-Device Identifier00382909101003
UDI-Public(01)00382909101003
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K202071
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/22/2023
Device Model Number910100
Device Catalogue Number910100
Device Lot Number1862097
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2023
Supplement Date Received by Manufacturer08/18/2023
Initial Report FDA Received Date07/12/2023
Supplement Report FDA Received Date08/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age10 YR
Patient SexFemale
Patient Weight29 KG
Patient EthnicityHispanic
Patient RaceWhite